# SDR SWAA2025060674032

- Difficulty date: May 23, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STA 111.10 AT 35 INCHES FROM FRONT EDGE AT LT HORIZONTAL STABILIZER 2025-291332 <[01]. TOOL USED IN STEP 3: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 200053402 DUE DATE: 16-SEP-25; [02] PERFORMED REPAIR ON INSPAR RIB STA 111.10 AT 35 INCHES FROM FRONT EDGE AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW; [03] CERTIFICATED AS RII.  PERFORMED REPAIR ON INSPAR RIB STA 111.10 AT 35 INCHES FROM FRONT EDGE AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4.  SEE INDIVIDUAL SIGN OFF BELOW.
